# SDR FDEA201307081494

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION FITTING CRACKED.  REPAIRED IAW SRM 53-10-14, FIGURE 202, REPAIR 2, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 116.
